View Complete Reference

Hayes, S (2009)

Benfordís law in relation to terminal digit preference

Journal of Clinical Pathology 62(6), pp. 575-576.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: INTRODUCTION: I read with interest the article by Beer, describing a proposed application of Benfordís law, in relation to pathological measurement and terminal digit preference. Benfordís law, also called the first-digit law, states that in lists of numbers from many real-life sources of data, the leading digit can be distributed uniformly in a logarithmic scale. I contest Beerís statement.


Bibtex:
@article{, title={Benfordís law in relation to terminal digit preference}, author={Hayes, SJ}, journal={Journal of clinical pathology}, volume={62}, number={6}, pages={575--576}, year={2009}, publisher={BMJ Publishing Group Ltd and Association of Clinical Pathologists}, }


Reference Type: Journal Article

Subject Area(s): General Interest, Medical Sciences